Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Added 1/2 Pill 25-100 Carbidopa-levodopa To My Azilect To Help My Balance And Had Debilitating Side Effects- Nausea, Lightheaded, Dizzy.

I Added 1/2 Pill 25-100 Carbidopa-levodopa To My Azilect To Help My Balance And Had Debilitating Side Effects- Nausea, Lightheaded, Dizzy.

Cutting back to 1/2 pill 10-100 had the same effect so I discontinued that pill. What other meds do folks take that has improved balance? I do cycle and Dance for PD.

A MyParkinsonsTeam Member said:

I was taking 10 sinemet per day, 3 pramipexolee and 2 amntadine. About two months ago I started taking CBD oil I have been able for cut back to 3 Sinemat, 2 Pramiipexole and am off the amantadine all together. My tremors are basically gone . My “off” periods are Completely gone. My neurologist is amazed at my improvement Most doctors aren’t going to tell you to use it because th ey don’t know enough about it and don’t know how much to prescribe. For me it’s been like a miracle ddrug.

posted over 1 year ago
A MyParkinsonsTeam Member said:

What exercises help balance

posted 10 months ago
A MyParkinsonsTeam Member said:

Since I started over 2yrs.ago doing Rock Steady Boxing,my strength,endurance,and balance has improved beyond belief!!! It’s better than medicine!!!! Started with the Big Program,then Boxing!! I switched to a Neurologist who is also a Movement Disorder Specialist,Best thing I ever did!!!!

posted over 1 year ago
A MyParkinsonsTeam Member said:

I take carb/levodopa 25/100 4 or 5 Times a day as well as 1 mg azilect at night. I’ve never felt nauseous and can’t imagine not being able to take it. I have mostly stiffness and slowness. I’ll take a Valium occasionally if it gets really bad. I have fallen a few times with a few scars to prove it!

posted over 2 years ago
A MyParkinsonsTeam Member said:

I take 100/25 Levodopa/carbidopa and seem to tolerate it pretty well. Sometimes, I feel a little light headed after it. I can definitely tell that I have taken a pill for the first hour or so after I have taken it. My balance is pretty good, although I notice with time I am showing some signs of imbalance. Overall, I am happy to say that I am not experiencing any severe symptoms of PD. Fatigue has definitely increased over the last year or so, but considering that I was diagnosed 8 years ago, that’s pretty darn good for symptoms. I only started taking Levodopa about two years ago. Problem solving and planning events, etc., pose problems frequently.

posted over 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in